Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Starting to take Atripa
Aug 16, 2006

I have been on Truvada and sustiva since April. with good results. I take these two medication at different times. I take the Truvada between 5 and 6 pm and Sustiva between 10 and 11 pm( before going to bed). In two weeks I am going to start taking Atripla. I was thinking of taking the Atripla at the same time I have been taking my Sustiva 10-11 pm. Since I was taking Truvada between 5 -6pm. Will taking the Atripla at a later time then when I was taking truvada increase my chances for drug ristance? Pete

Response from Dr. Young

Pete,

Thanks for your post.

You'll be fine. Just take the tenofovir/FTC/efavirenz (Atripla) at your usual efavirenz (Sustiva) dose time and keep on truckin'. There shouldn't be any issues with drug resistance on a single "dose" of tenofovir or FTC that's 4 or 5 hours delayed-- remember that the drug stays around in your body for quite a while and since your virus is presumably suppressed, there's no risk involved. BY



Previous
In Response to OMG
Next
What causes fat to leave areas of body?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement